7:11 pm - 06/04/2018

Clomid questions please help!!

Ok so last month I took clomid 50mg and the only side effect I had was hot flashes, this month I started clomid 100mg and my heart has been racing it was 165 yesterday and I went to the ER they said everything is ok with my heart and could not find anything? Could I just be having anxiety from the medicine? Is this normal to have increase in heart rate on this medicine? I took my last two pills yesterday so does anyone know when this anxiety or whatever is going on will stop?? This is a awful feeling! And hoping my level went much higher when my blood work is done it was 7.9 on the 50mg so fingers crossed! Thanks so much for anyone that comments
archangelbeth 5th-Jun-2018 04:57 am (UTC)
I don't have direct experience, so I went searching.

https://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0045489/#DDIC600451.side_effects_section has "nervousness" and "restlessness," so it's not impossible that "heart rate increase" gets called nervousness/restlessness (as people whose hearts go up moderately tend to subconsciously attach an emotion to physical reactions; e.g., "heart is speeding! I'm... nervous? restless?").

So, how long does it last... If I am reading this site correctly:
https://toxnet.nlm.nih.gov/cgi-bin/sis/search2/r?dbs+hsdb:@term+@rn+@rel+911-45-5
the half-life is about 5 days, or maybe 7. In other words, the amount of Clomid affecting you should be down to half the dose by the end of 5-7 days. And since half this dose is 50, and you tolerated that better, you'll probably be better then.

In the meantime, you might want to consider trying meditation/biofeedback stuff, to try to keep your body from going, "I feel that the heart is racing! ...there must be danger! HEART, GO FASTER! WE GOTTA RUN AWAY NOW!" (Bodies do this.) And definitely talk to your doctor about this side effect, and keep an eye on blood pressure; I'd consider calling the doctor tomorrow if you haven't already.

Good luck!
This page was loaded Sep 24th 2018, 6:32 am GMT.